71141members
373782posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Can hot flushes just start after being on T for a year?

4 REPLIES 4
ScottishHoosie
Member

Re: Can hot flushes just start after being on T for a year?

I've been on tamoxifen for about a year and a half. Hot flushes come and go. Sometimes they are quite bad, more often they are rather mild. I'm very lucky that I tend to have them during the day, not so often at night.

orangecat
Member

Re: Can hot flushes just start after being on T for a year?

Hi E,

I have been on T for a year and this summer I had HOT FLUSHES, what I was previously experiencing is more easily described as the odd warm moment. The HF came day and night, my glasses would steam up!! I was drenched and at there worst I felt dizzy and nauseous. But it is not all doom and gloom as they have gone, don't ask me why, but I am so grateful to get a good nights sleep.

Good luck Kat xx

eal69eal
Member

Re: Can hot flushes just start after being on T for a year?

Thanks Veggiebean, nice to know I'm not going mad!. It's reassuring to know they might go away again.
E xx

veggiebean
Member

Re: Can hot flushes just start after being on T for a year?

Hi E,

The answer is yes. I started Tamoxifen in Nov 2007, had hot flushes for about 3 months then everything settled down and I had no Se's at all for about 15 months and then I started getting hot flushes again, although they are now settling down again. I've just been told that se's come and go! Go figure!!

Good luck, take care

Veggie

eal69eal
Member

Can hot flushes just start after being on T for a year?

Hi Everyone
Have been on Tamoxifen for a year now (age 40, very pre-meno). I have been really lucky with minimal flushes but the last 3 nights I have woken up at 3am absolutley drenched in sweat - then I get freezing cold becase the sheets are wet!
I haven't changed a thing. I take the Tam same time of day, I haven't changed brands it just seems to have appeared out of the blue. Can this just suddenly happen?. The only thing is I had surgery 2 weeks ago to sort out some probs with my recon. The surgery was pretty big but I'm getting over it now and I can't put it down to a wound infection because I don't have symptoms during he day, no temeperature or anything?
Has anyone else experienced side effects after being on it for so long?
Thanks everyone
E.